Alert archive / Washington / River Flood Warnings in 2021

River Flood Warning 1, NWS Seattle, WA

January 2, 2021Clallam County, Washington

NWS Seattle, WA issued this river flood warning at Jan 2, 2021, 5:17 PM PST for Clallam County, Washington. It took effect at Jan 2, 2021, 6:02 PM PST. It was in force for 10 hr.

The area

The outline as issued.

The facts

Issued
Jan 2, 2021, 5:17 PM PST (01:17 UTC)
In effect from
Jan 2, 2021, 6:02 PM PST
Expired
Jan 3, 2021, 3:56 AM PST
In force
10 hr
Issued by
NWS Seattle, WA
Area
Storm-based polygon
Flood severity
Minor

County Clallam County, WA

The radar

The Langley Hill radar (KLGX), 95 km from the middle of the area, began a volume at 01:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Bogachiel River near La Push (BOGW1). The gauge peaked at 38.13 ft at Jan 2, 2021, 10:00 PM PST.

actionminor303501/0301/04
Action stage
35 ft
Minor stage
37 ft
Major stage
41 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 12043015, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

410 
WGUS46 KSEW 030117
FLWSEW

BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Seattle WA
517 PM PST Sat Jan 2 2021

...The National Weather Service in Seattle WA has issued a Flood 
Warning for the following rivers in Washington...

  Bogachiel River Near La Push affecting Clallam County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Warning means that flooding is imminent or occurring. All 
interested parties should take necessary precautions immediately.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued this evening at 1045 PM PST.

&&


WAC009-030715-
/O.NEW.KSEW.FL.W.0001.210103T0202Z-210103T1854Z/
/BOGW1.1.ER.210103T0202Z.210103T0600Z.210103T0953Z.NO/
517 PM PST Sat Jan 2 2021

The National Weather Service in Seattle has issued a

* Flood Warning for
  the Bogachiel River Near La Push.
* Until Sunday morning.
* At 4:30 PM PST Saturday the stage was 36.2 feet.
* Flood stage is 37.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage this evening to 
  39.0 feet this evening. It will then fall below flood stage just 
  after midnight tonight to 28.8 feet and continue to fall through 
  the day Sunday.
* Impact...At 37.0 feet, the Bogachiel River will cause flooding of 
  State Highway 110 near the Bogachiel bridge...closing the road.


&&

LAT...LON 4789 12440 4789 12453 4789 12463 4795 12467
      4796 12455 4798 12443

$$

MC
3 follow-up statements
412 
WGUS86 KSEW 030132
FLSSEW

Flood Statement
National Weather Service Seattle WA
532 PM PST Sat Jan 2 2021

...The Flood Warning continues for the following rivers in 
Washington...

  Bogachiel River Near La Push affecting Clallam County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

A Flood Warning means that flooding is imminent or occurring. All 
interested parties should take necessary precautions immediately.

Additional information is available at www.weather.gov.

The next statement will be issued late tonight at 130 AM PST.

&&


WAC009-030945-
/O.CON.KSEW.FL.W.0001.210103T0202Z-210103T1854Z/
/BOGW1.1.ER.210103T0202Z.210103T0600Z.210103T0953Z.NO/
532 PM PST Sat Jan 2 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Bogachiel River Near La Push.
* Until Sunday morning.
* At 4:30 PM PST Saturday the stage was 36.2 feet.
* Flood stage is 37.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage to 39.0 feet late 
  this evening. It will then fall below flood stage just after 
  midnight tonight, reaching 28.8 feet Sunday night.
* Impact...At 37.0 feet, the Bogachiel River will cause flooding of 
  State Highway 110 near the Bogachiel bridge...closing the road.


&&

LAT...LON 4789 12440 4789 12453 4789 12463 4795 12467
      4796 12455 4798 12443

$$

19
281 
WGUS86 KSEW 030633
FLSSEW

Flood Statement
National Weather Service Seattle WA
1033 PM PST Sat Jan 2 2021

...The Flood Warning is extended for the following rivers in 
Washington...

  Satsop River Near Satsop affecting Grays Harbor County.

...The Flood Warning continues for the following rivers in 
Washington...

  Skokomish River At Potlatch affecting Mason County.

  Bogachiel River Near La Push affecting Clallam County.

.Heavy rainfall over the Olympic Peninsula will continue minor to 
moderate flooding on the Bogachiel, Satsop, and Skokomish Rivers 
tonight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Warning means that flooding is imminent or occurring. All 
interested parties should take necessary precautions immediately.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued Sunday morning at 630 AM PST.

&&


WAC027-031445-
/O.EXT.KSEW.FL.W.0002.210103T0633Z-210103T2011Z/
/SATW1.1.ER.210103T0546Z.210103T1200Z.210103T1710Z.NO/
1033 PM PST Sat Jan 2 2021

...The Flood Warning is now in effect until early tomorrow 
afternoon...

The Flood Warning continues for
  the Satsop River Near Satsop.
* From this evening to Sunday afternoon.
* At 10:15 PM PST Saturday the stage was 38.2 feet.
* Flood stage is 38.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 10:15 PM PST Saturday was 38.2 feet.
* Forecast...The river will rise to 38.4 feet late tonight. It will 
  then fall below flood stage late tomorrow morning to 35.2 feet and 
  begin rising again early Monday morning. It will rise to 35.4 feet 
  late Monday evening. It will then fall again and remain below 
  flood stage.
* Impact...At 38.0 feet, the Satsop River will flood low pasture 
  lands and some roads along the river.


&&

LAT...LON 4696 12345 4696 12354 4702 12354 4708 12354
      4708 12345 4702 12345

$$

WAC045-031445-
/O.CON.KSEW.FL.W.0075.000000T0000Z-000000T0000Z/
/SRPW1.2.ER.201231T0858Z.210103T1200Z.000000T0000Z.NO/
1033 PM PST Sat Jan 2 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Skokomish River At Potlatch.
* Until further notice.
* At 10:15 PM PST Saturday the stage was 17.8 feet.
* Flood stage is 16.5 feet.
* Moderate flooding is occurring and moderate flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 10:15 PM PST Saturday was 17.8 feet.
* Forecast...The river will rise to 17.9 feet late tonight. It will 
  then fall to 17.0 feet and begin rising again early Monday 
  morning. It will rise to 17.6 feet Monday afternoon. It will then 
  fall to 16.6 feet and begin rising again Tuesday afternoon. It 
  will then rise again and remain above flood stage.
* Impact...At 17.5 feet, the Skokomish River will cause moderate   
  flooding, with deep and quick flood waters inundating some   
  residential areas, many roads, and much of the farm land in the   
  Skokomish Valley. Inundated roads include the Skokomish Valley   
  road, Bourgault Road West, Purdy Cutoff Road, and Highway 106.


&&

LAT...LON 4744 12326 4733 12321 4736 12317 4733 12308
      4721 12321 4738 12340

$$

WAC009-031445-
/O.CON.KSEW.FL.W.0001.000000T0000Z-210103T1854Z/
/BOGW1.1.ER.210103T0205Z.210103T0530Z.210103T0858Z.NO/
1033 PM PST Sat Jan 2 2021

...Observed flooding increased to Minor severity...

The Flood Warning continues for
  the Bogachiel River Near La Push.
* Until Sunday morning.
* At 9:30 PM PST Saturday the stage was 38.3 feet.
* Flood stage is 37.0 feet.
* Minor flooding is occurring.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 9:30 PM PST Saturday was 38.3 feet.
* Forecast...The river is expected to fall below flood stage just 
  after midnight tonight and continue falling to 27.7 feet late 
  Tuesday evening.
* Impact...At 37.0 feet, the Bogachiel River will cause flooding of 
  State Highway 110 near the Bogachiel bridge...closing the road.


&&

LAT...LON 4789 12440 4789 12453 4789 12463 4795 12467
      4796 12455 4798 12443

$$

CC
276 
WGUS86 KSEW 031156
FLSSEW

Flood Statement
National Weather Service Seattle WA
356 AM PST Sun Jan 3 2021

...The Flood Warning is cancelled for the following rivers in 
Washington...

  Bogachiel River Near La Push affecting Clallam County.

.The Bogachiel River near La Push crested near 38 feet and fell 
below flood stage early this morning.

WAC009-031300-
/O.CAN.KSEW.FL.W.0001.000000T0000Z-210103T1156Z/
/BOGW1.1.ER.700119T1507Z.700119T1507Z.700119T1507Z.NO/
356 AM PST Sun Jan 3 2021

...The Flood Warning for the Bogachiel River Near La Push has been 
cancelled...

The Flood Warning is cancelled for
  the Bogachiel River Near La Push.
* At 2:30 AM PST Sunday the stage was 36.3 feet.
* Forecast...The river is expected to fall to 27.7 feet late Tuesday 
  evening.


&&

LAT...LON 4789 12440 4789 12453 4789 12463 4795 12467
      4796 12455 4798 12443

$$

CC

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this river flood warning went out at Jan 2, 2:48 PM PST, 2 hours 29 minutes earlier.

Area forecast discussion, Jan 2, 2:48 PM PST, 2 hours 29 minutes before
Area Forecast Discussion
National Weather Service Seattle WA
248 PM PST Sat Jan 2 2021

.SYNOPSIS...Active weather continues tonight and Sunday morning
bringing mountain snow, breezy to locally windy conditions, and
moderate to locally heavy rain to the lowlands. After a brief
break Sunday, another system arrives Monday for more wind, showers
and mountain snow. By the latter half of next week, there appears
to be at least some signal for a break in the wetter weather as a
ridge attempts to develop across the region.

&&

.SHORT TERM /TONIGHT THROUGH TUESDAY/...The current forecast remains
largely on track and active weather will continue into early Sunday
morning. The highlights include strong wind (especially along the
coast), heavy rain, potential river flooding, mountain snow, and
large waves.

Winds will peak this afternoon then ease this evening with a few
spots seeing high wind. In the interior, strongest winds will be
found in the north interior and near the water.

Rain will continue to be heavy at times tonight and the lowlands
will see an additional 0.50-1.00" through Sunday morning. The
rivers are already swollen from recent rains with several rivers
close to minor flood stage (and major possible for the
Skokomish).

Up in the mountains, snow levels will hover near 4000 ft with a
rain/snow mix at the passes this evening. The snow level will
lower further, to around 2500 overnight, when accumulating snow is
expected. Highest snow totals will be on the volcanoes with over a
foot of new snow at Mount Baker and Paradise on Mount Rainier.

Large seas of 18-22 ft will continue to bash the coast, leading to
high surf conditions. Seas will gradually subside late Sunday
afternoon.

We'll see a brief break in the active weather pattern Sunday
afternoon before the next Pacific frontal system moves in Sunday
night and Monday. This next incoming system will likely bring
more wind (for the coast) and mountain snow. The air mass will
remain cool and showery Monday afternoon and evening for
additional showers and mountain snow. A ridge may bring a brief
period of quieter weather on Tuesday. 33

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...A trough over the Pac NW
brings more active weather around midweek with more showers and
mountain snow expected. Thereafter, a building ridge may keep the
region drier as we move toward the weekend. Models are hinting at
a decreasing trend in precipitation accordingly. Temperatures will
be close to seasonal normals. 33

&&

.AVIATION...West-southwesterly flow aloft through tonight as a
strong frontal system moves through the area this afternoon.
VFR/MVFR cigs this afternoon with MVFR cigs for most by this
evening. MVFR cigs through most of tonight with VFR cigs possible by
Sunday morning. IFR briefly possible tonight with the heaviest rain.
Precipitation into tonight with the heaviest from 01z-08z.
Visibilities dropping to 1-3SM at times into tonight. Strong
southerly surface winds will continue through this evening and
dissipate tonight. Gusts of 25-35 knots possible. JD

KSEA...VFR cigs will transition to MVFR late this afternoon into
this evening as heavier rain moves into the area. Reduced
visibilities to 1-3SM possible tonight (01z-08z) with heavier rain.
Mainly dry into Sunday. Southerly surface winds 15 to 25 knots with
gusts to 30 knots possible into this evening. JD

&&

.MARINE...A strong front will move through into tonight with gale
force winds along the coastal waters and most inland waters through
this evening. Seas of 19 to 24 feet will persist into Sunday.
Another potent front will move through late Sunday night into Monday
morning with gales for the coastal waters and portions of the inland
waters. Winds will transition northwesterly by Monday afternoon with
another system moving through Tuesday afternoon into Wednesday.

Severe bar conditions at Grays Harbor Bay continuing for most of
next week. JD

&&

.HYDROLOGY...Flooding continues on the Skokomish River in Mason
County. It will likely remain above flood stage through early next
week, with moderate flooding tonight. Elsewhere, rises are occurring
on many rivers due to ongoing rain (2 to 4 inches in the Olympics so
far). Steady rain will continue across the region tonight, and
flooding may also occur on rivers in the Olympics such as the
Bogachiel and Satsop rivers late tonight into early Sunday.
Meanwhile, there remains some chance for flooding on additional
rivers on Sunday, including (but not limited to) the Tolt,
Stillaguamish, Snoqualmie, Newaukum, and lower reaches of the
Chehalis. That said, river forecasts are updated based on the latest
expected rainfall and conditions, so continue to monitor the latest
forecasts this weekend.

Meanwhile, increasing rainfall rates this afternoon and evening
could result in minor urban and small stream flooding across the
region. Soil moisture already remains high and with plenty of
additional rainfall, the landslide threat will remain elevated
through the weekend.   Cullen

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...Flood Watch through late Sunday night for Admiralty Inlet Area-
     Bellevue and Vicinity-Bremerton and Vicinity-Cascades of
     Pierce and Lewis Counties-Cascades of Snohomish and King
     Counties-Cascades of Whatcom and Skagit Counties-Central
     Coast-East Puget Sound Lowlands-Eastern Strait of Juan de
     Fuca-Everett and Vicinity-Hood Canal Area-Lower Chehalis
     Valley Area-North Coast-Olympics-San Juan County-Seattle
     and Vicinity-Southwest Interior-Tacoma Area-Western Skagit
     County-Western Strait of Juan De Fuca-Western Whatcom
     County.

     Wind Advisory until 7 PM PST this evening for Admiralty Inlet
     Area-Bremerton and Vicinity-Everett and Vicinity-Hood Canal
     Area-San Juan County-Seattle and Vicinity-Southwest
     Interior-Tacoma Area-Western Skagit County-Western Whatcom
     County.

     Winter Storm Warning until 10 AM PST Sunday for Cascades of
     Pierce and Lewis Counties-Cascades of Whatcom and Skagit
     Counties.

     Winter Weather Advisory until 10 AM PST Sunday for Cascades of
     Snohomish and King Counties.

     High Wind Warning until 6 PM PST this evening for Central Coast-
     North Coast.

     High Surf Advisory until 4 PM PST Sunday for Central Coast-North
     Coast.

     Winter Weather Advisory until 10 PM PST this evening for
     Olympics.

PZ...Small Craft Advisory until 3 AM PST Monday for Grays Harbor Bar.

     Small Craft Advisory from 10 PM this evening to 7 PM PST Sunday
     for Coastal Waters From Cape Flattery To James Island 10 To
     60 Nm-Coastal Waters From Cape Flattery To James Island Out
     10 Nm-Coastal Waters From James Island To Point Grenville
     10 To 60 Nm-Coastal Waters From James Island To Point
     Grenville Out 10 Nm-Coastal Waters From Point Grenville To
     Cape Shoalwater 10 To 60 Nm-Coastal Waters From Point
     Grenville To Cape Shoalwater Out 10 Nm.

     Gale Warning until 10 PM PST this evening for Admiralty Inlet-
     Coastal Waters From Cape Flattery To James Island 10 To 60
     Nm-Coastal Waters From Cape Flattery To James Island Out 10
     Nm-Coastal Waters From James Island To Point Grenville 10
     To 60 Nm-Coastal Waters From James Island To Point
     Grenville Out 10 Nm-Coastal Waters From Point Grenville To
     Cape Shoalwater 10 To 60 Nm-Coastal Waters From Point
     Grenville To Cape Shoalwater Out 10 Nm-East Entrance U.S.
     Waters Strait Of Juan De Fuca-Northern Inland Waters
     Including The San Juan Islands-Puget Sound and Hood Canal.

     Small Craft Advisory from 4 AM to 4 PM PST Sunday for Admiralty
     Inlet-East Entrance U.S. Waters Strait Of Juan De Fuca-
     Northern Inland Waters Including The San Juan Islands-Puget
     Sound and Hood Canal.

     Gale Warning until 4 PM PST this afternoon for West Entrance
     U.S. Waters Strait Of Juan De Fuca.

     Gale Warning until 10 PM PST this evening for Central U.S.
     Waters Strait Of Juan De Fuca.

&&

www.weather.gov/seattle

In the hours before

Local storm report, Jan 2, 12:16 PM PST, 5 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SEATTLE WA
1216 PM PST SAT JAN 2 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1203 PM     NON-TSTM WND GST 4 NE SWINOMISH VILLAGE  48.45N 122.43W
01/02/2021  M45 MPH          SKAGIT             WA   MESONET

            MESONET STATION TAVON 4.6 NE LA CONNER (WA
            DOT).

&&
Local storm report, Jan 2, 12:22 PM PST, 4 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SEATTLE WA
1222 PM PST SAT JAN 2 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1214 PM     NON-TSTM WND GST 6 W MARIETTA            48.80N 122.71W
01/02/2021  M61 MPH          WHATCOM            WA   MESONET

            MESONET STATION CW1394 SANDY PT. SHORES.

&&
Local storm report, Jan 2, 12:36 PM PST, 4 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SEATTLE WA
1236 PM PST SAT JAN 2 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1156 AM     NON-TSTM WND GST 4 N OAK HARBOR          48.35N 122.65W
01/02/2021  M58 MPH          ISLAND             WA   AWOS

            AWOS STATION KNUW WHIDBEY ISLAND NAS.

&&
Local storm report, Jan 2, 1:22 PM PST, 3 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SEATTLE WA
122 PM PST SAT JAN 2 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1253 PM     NON-TSTM WND GST 2 WSW HOQUIAM           46.97N 123.94W
01/02/2021  M53 MPH          GRAYS HARBOR       WA   ASOS

            ASOS STATION KHQM HOQUIAM AIRPORT.

&&
Local storm report, Jan 2, 2:00 PM PST, 3 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SEATTLE WA
200 PM PST SAT JAN 2 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0153 PM     NON-TSTM WND GST 2 ENE MARIETTA          48.80N 122.53W
01/02/2021  M53 MPH          WHATCOM            WA   ASOS

            ASOS STATION KBLI BELLINGHAM AIRPORT.

&&
Special weather statement, Jan 2, 3:00 PM PST, 2 hours 17 minutes before
Special Weather Statement
National Weather Service Seattle WA
300 PM PST Sat Jan 2 2021

WAZ001-503-504-506-507-509>517-555-556-558-559-567>569-032300-
San Juan County-Western Whatcom County-Southwest Interior-
Western Skagit County-Everett and Vicinity-Tacoma Area-
Admiralty Inlet Area-Hood Canal Area-Lower Chehalis Valley Area-
Olympics-Eastern Strait of Juan de Fuca-
Western Strait of Juan De Fuca-North Coast-Central Coast-
East Puget Sound Lowlands-Bellevue and Vicinity-
Seattle and Vicinity-Bremerton and Vicinity-
Cascades of Whatcom and Skagit Counties-
Cascades of Snohomish and King Counties-
Cascades of Pierce and Lewis Counties-
300 PM PST Sat Jan 2 2021

...HEAVY RAINFALL THROUGH SUNDAY WILL LEAD TO AN INCREASED THREAT
OF LANDSLIDES IN WESTERN WASHINGTON...

Recent rainfall across the region has increased soil moisture to
high levels across western Washington. Heavy rain has occurred
over the Olympic Peninsula this morning and continues to push
inland. Additional rainfall of 2 to 6 inches is expected through
Sunday. This amount of rain will put extra pressure on soil
instability, leading to an increased threat of landslides. Areas
above 5000 feet in elevation will see some of the precipitation as
snow and not be as affected.

For more information about current conditions, visit
www.weather.gov/seattle, select Hydrology, and then scroll down
for the links to the landslide information pages.

For more information on landslides, visit the website for the
Washington State Department of Natural Resources landslide
geologic hazards at: http://bit.ly/2mtA3wn

www.weather.gov/seattle

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 2, 8:00 PM PSTRiver Flood WarningSEWGrays Harbor26 hr
Jan 2, 8:48 PM PSTAreal Flood WarningSEWGrays Harbor, Island, Jefferson, King, Kitsap, Mason and 3 more56 min
Jan 2, 9:40 PM PSTAreal Flood AdvisorySEWIsland, King, Kitsap, Mason, Pierce, Snohomish2 hr
Jan 2, 11:41 PM PSTAreal Flood AdvisorySEWKing, Lewis, Pierce, Snohomish, Thurston2 hr
Jan 3, 12:42 AM PSTRiver Flood WarningSEWLewis5 hr
Jan 3, 3:06 AM PSTGale WatchSEW11 hr
Jan 3, 3:06 AM PSTSmall Craft AdvisorySEW51 hr
Jan 3, 3:21 AM PSTRiver Flood WarningSEWLewis18 hr
Jan 3, 4:31 AM PSTRiver Flood WarningSEWThurston35 hr
Jan 3, 6:16 AM PSTRiver Flood WarningSEWGrays Harbor, Thurston4 days
Jan 3, 6:16 AM PSTRiver Flood WarningSEWGrays Harbor6 days
Jan 3, 6:18 AM PSTWinter Storm WatchSEW6 hr
Jan 3, 12:37 PM PSTWinter Storm WarningSEW37 hr
Jan 3, 2:20 PM PSTGale WarningSEW20 hr
Jan 3, 2:20 PM PSTSmall Craft AdvisorySEW9 days
Jan 3, 2:27 PM PSTWind AdvisorySEW14 hr

Nearby

River Flood Warnings in Washington, 2021Every river flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.